# SDR DALA2024111911045

- Difficulty date: November 16, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 61,190 hours, 31,752 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Condition: Corroded
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3136 CORROSION INTERCONNECTING STRUT OB FLAP ON LH WING (1 EA). CORRECTIVE ACTION: REPLACED INTERCONNECTING STRUT OB FLAP ON LH WING, THE INSTALLATION IS TO BE ACCOMPLISHED ON AMDS CARD 2750-6010-LT AND 2750-6020-LT. (0663034)
